# SDR YENA2025071700732

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT#637, JFK-STI. (AIRCRAFT PERFORMED AN AIR TURN-BACK TO JFK AND AN EMERGENCY WAS DECLARED) "ENG 2 STALL DURING CLIMB ENG AUTO RELIGHT AND RESUMMED FULL POWER (NO IFSD); REF LOG PAGE 4310981 (INSTALLED BORO PLUG PORT C IAW AMM 72-00-00) BOROSCOPE FINDINGS FOUND DAMAGE TP HPC 5 AND WAS REPLACED WITH NEW ENGINE REF WO 1386738.
